I Took Too Much Sertraline -- What to Do Next

Treatment for a Sertraline Overdose

The treatment for a sertraline overdose will vary. If the sertraline overdose was recent, the healthcare provider may administer certain medicines or place a tube into the stomach to "pump the stomach." Treatment may also involve supportive care. This type of care consists of treating the symptoms that occur as a result of the overdose. For example, supportive treatment options for a sertraline overdose may include:
 
  • Fluids through an intravenous line (IV)
  • Medicines to increase blood pressure, control an irregular heart rhythm, or control seizures
  • Closely monitoring the heart and lungs
  • A breathing tube to help with breathing
  • Other treatments based on complications that occur.
     
If you believe that you may have overdosed on sertraline, seek medical attention right away.
 
9 Signs You May Have Hyperactive-Impulsive Type Adult ADHD

Sertraline Hydrochloride

Terms of Use
Advertise with Us
Contact Us
About eMedTV
Privacy Policy
Copyright © 2006-2017 Clinaero, Inc.
eMedTV serves only as an informational resource. This site does not dispense medical advice or advice of any kind. Site users seeking medical advice about their specific situation should consult with their own physician. Click Terms of Use for more information.